# SDR FDEA200907102565

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1259 TO STA 1301 X= -107 SEAT TRACK FOUND CORROSION.  CABIN CORRODED SEAT TRACK AT RT STA 1259 TO STA 1301 X= -107, REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1229 TO STA 1331 X= -107 IAW SRM 53-70-00 FIG. 1, VOL I, REV. 40.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 107.
